How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Board Certified Physician
Category: Medical
Satisfied Customers: 31569
Experience:  20 yrs. in practice, includinge surgery, general medicine, addiction medicine and pain.
18722459
Type Your Medical Question Here...
Dr. Chip is online now

I am experiencing some symptoms that I can't explain but

Customer Question

Hi I am experiencing some symptoms that I can't explain but hope you can help. For 2 or 3 weeks now I've been feeling bit lightheaded but always get up slowly if sitting or lying down. Also aand this is a bit difficult to explain, I sometimes get an odd sensation that comes over entire body. Goes away after a minute or so. No pain at all, just weird and trying to think of a better word to help you. I put all this down to stress. My husband has Alzheimer's, had it for last 4 years, aand may be just every day tasks etc that is perhaps taking its toll? I am on medication, simvastaatins, levothryoxine plus calcium tablets. I'm 64.
Submitted: 2 years ago.
Category: Medical
Expert:  Dr. Chip replied 2 years ago.

Hi. Are you saying the lightheadedness is constant or does it just happen when you get up from a sitting or a lying down position?

And sorry but can you expand on the weird feeling you mentioned?

Customer: replied 2 years ago.
Not constant but happens sometimes when getting up and sometimes when standing up. Well his odd sensation is quite difficult to describe, but it's a feeling that comes from chest, little bit like paalpations. I'm so sorry to be so vague! Only last a minute or less.
Expert:  Dr. Chip replied 2 years ago.

OK Alexandra.

I don't think we can attribute this merely to stress

There are some other possibilities, though--anemia, low thyroid even though you're on levothyroxine, dehydration, and possibly cardiac as in an arrhythmia.

I can't give you just one specific diagnosis here but you should let your doctor know about this and I would get some blood work and an ECG

Let me know if you need to discuss this any further please

Customer: replied 2 years ago.
Ok thanks for your help. I'll get an apt with my doctor aand go from there.
Expert:  Dr. Chip replied 2 years ago.
My pleasure but let me know how it goes and please remember to rate my service to you